# SDR AALA981156

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME ANGLE AFT SIDE OF FRAME 1997 HAS HEAVY CORROSION BETWEEN LONGER 47L AND 48R.  SPLICED IN NEW SECTION OF 'J' ANGLE PER SRM 53-30-00 VOL 11.  (M)
